The Annals of Mathematical Statistics

Proper Bayes Minimax Estimators of the Multivariate Normal Mean

William E. Strawderman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 1 (1971), 385-388.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693528

Digital Object Identifier
doi:10.1214/aoms/1177693528

Mathematical Reviews number (MathSciNet)
MR397939

Zentralblatt MATH identifier
0222.62006

JSTOR
links.jstor.org

Citation

Strawderman, William E. Proper Bayes Minimax Estimators of the Multivariate Normal Mean. Ann. Math. Statist. 42 (1971), no. 1, 385--388. doi:10.1214/aoms/1177693528. https://projecteuclid.org/euclid.aoms/1177693528


Export citation